Publication detail

Víšek, J.Á: The least weighted squares I. The asymptotic linearity of normal equations.

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in refereed journals
Year: 2002
Number:
ISSN / ISBN:
Published in: Bull. of the Czech Economet. Society, vol 9, no 15, 31 - 58.
Publishing place:
Keywords:
JEL codes:
Suggested Citation:
Grants: 255/2000/A EK/FSV Robust identification of regression model with the high subsample stability of estimator (2000-2002)
Abstract:

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance